Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Treatment for dizziness in children caused by pneumonia medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
Doctor :   how can i help you
User :   Hi, my daughter keeps constantly going dizzy when she stands up and doesn't feel well at all. She has normal temperature but says she feels sick and is starting to get a headache. She has recently been diagnosed with pneumonia for the second time but is on medication to help.
Doctor :   ok
Doctor :   how long has she been taking medication
Doctor :   Is she taking proper food
User :   7 Days. Yes but since she had her evening meal shes feeling sick. but for the past few days shes been going dizzy.
Doctor :   ok
Doctor :   You should provide proper food to her , because children need more calories at the times of stress like fever /infections

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor